RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2003, Volume 58, Issue 1(349), Pages 189–190 (Mi umn602)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Hypercomplex and hyper-Kählerian structures on tangent bundles of Hermitian symmetric spaces of rank one

I. V. Mykytyuk

Lviv Polytechnic National University

DOI: https://doi.org/10.4213/rm602

Full text: PDF file (246 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2003, 58:1, 185–186

Bibliographic databases:

MSC: 53C26, 53C35, 53C55
Accepted: 20.11.2002

Citation: I. V. Mykytyuk, “Hypercomplex and hyper-Kählerian structures on tangent bundles of Hermitian symmetric spaces of rank one”, Uspekhi Mat. Nauk, 58:1(349) (2003), 189–190; Russian Math. Surveys, 58:1 (2003), 185–186

Citation in format AMSBIB
\Bibitem{Myk03}
\by I.~V.~Mykytyuk
\paper Hypercomplex and hyper-K\"ahlerian structures on tangent bundles of Hermitian symmetric spaces of rank one
\jour Uspekhi Mat. Nauk
\yr 2003
\vol 58
\issue 1(349)
\pages 189--190
\mathnet{http://mi.mathnet.ru/umn602}
\crossref{https://doi.org/10.4213/rm602}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1992141}
\zmath{https://zbmath.org/?q=an:1063.53053}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2003RuMaS..58..185M}
\transl
\jour Russian Math. Surveys
\yr 2003
\vol 58
\issue 1
\pages 185--186
\crossref{https://doi.org/10.1070/RM2003v058n01ABEH000602}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000183858300010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-30244541780}


Linking options:
  • http://mi.mathnet.ru/eng/umn602
  • https://doi.org/10.4213/rm602
  • http://mi.mathnet.ru/eng/umn/v58/i1/p189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:153
    Full text:65
    References:15
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019